Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Small, itchy, spreading rashes and bumps in public part. Herpes?

I thought I was having a yeast infection and was told to take monostat. Then things got worse and i got bumps that look like cold sores and itching continued. I try to keep area dry but as condition worsened it was harder to reach in the infected area. Im taking benadryl and an antibiotic cream and hydrocordisone cream. The bumps and rash went toward my butt cheeks. I was told it could be herpes but there is no way! Is this an allergic reaction or worse??
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having fungal infection.

May be tinea cruris and corporis.

Drug rash is another possibility.

First , antifungal tablets with antihistaminics should be taken.

Anti fungal cream may be applied.

Take three months treatments.

If no response allergy or drug rash may be cosidered.

You should consult the expert dermatologist.

I hope you got my answers.


Dr. Ilyas Patel MD
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor